# SDR GTIA2023072737357

- Difficulty date: July 25, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 36,895 hours, 16,768 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORT SMELL OF BURNING RUBBER DECENDING THRU 1200FT RAY FUME PROCEDURE FA SAID SMELL INPROUVE AFTER TURNING PACK 2 OFF -PERFORMED TROUBLESHOTING ACTION PER TSM 05-50-00-810-831-A FOR ID OF THE CAUSE FOR CABIN ODOR  FOUD THE SOURCE TO BE COMING FROM PACK 2 REF LOG PAGE # 3258521 FOR CONTINUE WORK
